# SDR ASOA200801671

- Difficulty date: December 6, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 15,320 hours, 10,304 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CAP HAS CORROSION AT LBL 9 BETWEEN FS 485.00 AND FS 501.00.  BLENDED FLOORBEAM CAP LBL 9 BETWEEN FS485.00 & FS501.00 IAW CRJ 700 SRM 51-21-06. REQUIRES THICKNESS CHECK.  LBL 9 FLOORBEAM REPLACED DUE TO OUT OF LIMIT CORROSION.  REFER TO W/O 105591 N/R-00391 FOR BEAM REPLACEMENT.
